# SDR CALA2015012793032

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 69,588 hours, 7,970 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOOR 1R INOPERATIVE.  EMER EXIT LIGHT POWER SUPPLY CONNECTOR LOOSE.  SECURED CONNECTOR, CHECKED GOOD.
